# SDR 07FDEA02476

- Difficulty date: July 13, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 655835222
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AREA, STA 718, STR 27R ABOUT RBL 12, FLOOR SUPPORT ANGLE IS CORRODED ON REPAIR ANGLE.  REMOVED AND INSTALLED NEW REPAIR ANGLE IAW SRM 51-40-3.
